PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 84 | 1 | 1-16
Tytuł artykułu

On the Matsumoto zeta-function

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
84
Numer
1
Strony
1-16
Opis fizyczny
Daty
wydano
1998
otrzymano
1996-11-19
poprawiono
1997-10-07
Twórcy
  • Department of Mathematics, Vilnius University, Naugarduko, 24 2006 Vilnius, Lithuania
Bibliografia
  • [1] B. Bagchi, The statistical behaviour and universality properties of the Riemann zeta-function and other allied Dirichlet series, Ph.D. thesis, Calcutta, Indian Statistical Institute, 1981.
  • [2] S. M. Gonek, Analytic properties of zeta and L-functions, Ph.D. thesis, University of Michigan, 1979.
  • [3] T. Hattori and K. Matsumoto, Large deviations of Montgomery type and its application to the theory of zeta-functions, Acta Arith. 71 (1995), 79-94.
  • [4] A. Laurinčikas, Limit theorems for the Matsumoto zeta-function, J. Théor. Nombres Bordeaux 8 (1996), 143-158.
  • [5] A. Laurinčikas, On limit distribution of the Matsumoto zeta-function, Acta Arith. 79 (1997), 31-39.
  • [6] A. Laurinčikas, On limit distribution of the Matsumoto zeta-function. II, Liet. Mat. Rink. 36 (1996), 464-485 (in Russian).
  • [7] A. Laurinčikas, Limit Theorems for the Riemann Zeta-Function, Kluwer, Dordrecht, 1996.
  • [8] A. Laurinčikas and G. Misevičius, On limit distribution of the Riemann zeta-function, Acta Arith. 76 (1996), 317-334.
  • [9] K. Matsumoto, A probabilistic study on the value-distribution of Dirichlet series attached to certain cusp forms, Nagoya Math. J. 116 (1989), 123-138.
  • [10] K. Matsumoto, Value-distribution of zeta functions, in: Lecture Notes in Math. 1434, Springer, 1990, 178-187.
  • [11] K. Matsumoto, On the magnitude of asymptotic probability measures of Dedekind zeta-functions and other Euler products, Acta Arith. 60 (1991), 125-147.
  • [12] K. Matsumoto, Asymptotic probability measures of Euler products, in: Proceedings of the Amalfi Conference on Analytic Number Theory (Maiori, 1989), Univ. Salerno, Salerno, 1992, 295-313.
  • [13] K. Matsumoto, Asymptotic probability measures of zeta-functions of algebraic number fields, J. Number Theory 40 (1992), 187-210.
  • [14] E. C. Titchmarsh, The Theory of Functions, Oxford Univ. Press, Oxford, 1939.
  • [15] S. M. Voronin, Theorem on the 'universality' of the Riemann zeta-function, Izv. Akad. Nauk SSSR Ser. Mat. 39 (1975), 475-486 (in Russian).
  • [16] J. L. Walsh, Interpolation and Approximation by Rational Functions in the Complex Domain, Amer. Math. Soc. Colloq. Publ. 20, 1960.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav84i1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.